# SDR 2A6R2025121074401

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,950 hours, 18,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 350A23427920
- Condition: Cracked
- Location: Zone 200
- Part time: 5,950 hours, 18,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION, A CRACK APPROXIMATELY 0.9” LONG WAS DISCOVERED DURING ROUTINE INSPECTION ON THE TAIL BOOM STRINGER  JUST BELOW THE BATTERY DOOR FRAME. THE LOCATION OF THIS DAMAGE IS LOCATED APPROXIMATELY AT F.S. 7,272MM, W.L. 2,110MM, AND B.L.-160. A DETAILED DESCRIPTION OF THE TYPICAL DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL RDAS-EC130-53-2025-3953 A ISSUE A DATED 03 DEC 2025.
